# SDR GTIA2017102602214

- Difficulty date: October 26, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A320-232
- Aircraft serial: 6867
- Aircraft time: 7,088 hours, 3,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT PAX DOOR ACCUMULATOR ASSIST BOTTLE REQUIRES SERVICE. SERVICED AFT LH PAX DOOR ASSIST BOTTLE IAW AMM 52-22-00.
